MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS, LLC SOLO PLUS HYBRID GUIDWIRE; GASTRO-UROLOGY

HERAEUS MEDICAL COMPONENTS, LLC SOLO PLUS HYBRID GUIDWIRE; GASTRO-UROLOGY
Model Number HW35FS
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/26/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for physical analysis, therefore no device evaluation could be performed.Heraeus is unable to comment on the condition of the device or the cause of the occurence.If additional information is received, a follow up report will be submitted.
 
Event or Problem Description
It was reported that during a cystoscopy, ureteroscopy, and laser lithotripsy directly with stone extraction, part of the hydrophilic guidewire was retained in the left ureter of the patient.Attempts to remove the part of the guidewire were unsuccessful.The surgery was completed and the patient was transferred to icu and later discharged from the hospital.

Brand Name
SOLO PLUS HYBRID GUIDWIRE
Common Device Name
GASTRO-UROLOGY
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS, LLC
2605 fernbrook lane n
suite j
plymouth MN 55447
MDR Report Key7560860
Report Number2135342-2018-00005
Device Sequence Number1318226
Product Code EZB
UDI-Device Identifier00816840020333
UDI-Public(01)00816840020333(17)200710(10)PL00329
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial
Report Date (Section B) 05/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/10/2020
Device Model NumberHW35FS
Device Catalogue NumberHW35FS
Device Lot NumberPL00329
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/10/2018
Initial Report FDA Received Date06/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;